# SDR FDEA201606172042

- Difficulty date: June 17, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 25,447 hours, 13,919 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327990200200
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 151XF DAMAGED FABRICATED NEW FLOOR PANEL 151XF ON DWG SRZ 25-005, REV M, CLASSIFIED AS A MAJOR CAT "A" REPAIR.
